Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Giovagnoli, Alessandra"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 3.


Giovagnoli, Alessandra and Wynn, Henry P. (2008) Stochastic orderings for discrete random variables. Statistics and Probability Letters, 78 (16). pp. 2827-2835. ISSN 0167-7152

Giovagnoli, Alessandra, Marzialetti, Johnny and Wynn, Henry P. (2008) A new approach to inter-rater agreement through stochastic orderings: the discrete case. Metrika, 67 (3). pp. 349-370. ISSN 0026-1335


Giovagnoli, Alessandra and Wynn, Henry P. (2012) (U,V) ordering and a duality theorem for risk aversion and Lorenz type orderings. LSE Philosophy Papers. Centre for Philosophy of Natural and Social Science, London, UK.

This list was generated on Wed Jun 23 00:19:07 2021 BST.